“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15946
School of Mathematics
  Title:   Computing the resolution regularity of bi-homogeneous ideals
  Author(s):  Amir Hashemi (Joint with N. Aramideh and W. M. Seiler)
  Status:   Published
  Journal: J. Symb. Comput.
  Vol.:  103
  Year:  2021
  Pages:   141-156
  Supported by:  IPM
We present an effective method to compute the resolution regularity (vector) of bi-homogeneous ideals. For this purpose, we first introduce the new notion of an x-Pommaret basis and describe an algorithm to compute a linear change of coordinates for a given bi-homogeneous ideal such that the new ideal obtained after performing this change possesses a finite x-Pommaret basis. Then, we show that the x-component of the bi-graded regularity of a bi-homogeneous ideal is equal to the x-degree of its x-Pommaret basis (after performing the mentioned linear change of variables). Finally, we introduce the new notion of an ideal in x-quasi stable position and show that a bi-homogeneous ideal has a finite x-Pommaret basis iff it is in x-quasi stable position.

Download TeX format
back to top
scroll left or right